# SDR ALGA2013081430702

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N439BG
- Make and model: Agusta AW139
- Aircraft serial: 31312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Part number: 3G3230V00633
- Part serial: 509646439
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  INDICATIONS THAT LANDING GEARS DID NOT GO UP AND INTO THE LOCKED POSITION.  RETURNED TO BASE. LANDING GEAR INDICATED DOWN AND LOCKED AND ACFT LANDED SAFELY.
